# SDR 2020FA0000444

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: General aviation
- Aircraft: N373QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500275
- Aircraft time: 4,150 hours, 3,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 000820
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: IN ZONE 122, COCKPIT EMERGENCY BATTERY FAILED FUNCTIONAL CHECKS AT 18:20 MINUTES.  CORRECTIVE ACTION: PERFORMED REPLACEMENT NR 1 (FORWARD) EMERGENCY LIGHT BATTERY IN ACCORDANCE WITH PHENOM 300 AMM CHAPTER 33-52-01.  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT BATTERY IN ACCORDANCE WITH PHENOM 300 AMM CHAPTER 33-52-00.  NO DEFECTS NOTED.  THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR'S GMM REQUIREMENTS.
